Characterizations of certain classes of posets having Gs-lattices of a relatively small size

Josef Dalík

Czechoslovak Mathematical Journal (1981)

  • Volume: 31, Issue: 3, page 433-450
  • ISSN: 0011-4642

How to cite

top

Dalík, Josef. "Characterizations of certain classes of posets having Gs-lattices of a relatively small size." Czechoslovak Mathematical Journal 31.3 (1981): 433-450. <http://eudml.org/doc/13272>.

@article{Dalík1981,
author = {Dalík, Josef},
journal = {Czechoslovak Mathematical Journal},
keywords = {principal initial segments; gs-lattice; complete lattice of generating systems; complemented lattice; ordinally indecomposable poset; ascending chain condition; sigma-dense completions; completions of posets},
language = {eng},
number = {3},
pages = {433-450},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Characterizations of certain classes of posets having Gs-lattices of a relatively small size},
url = {http://eudml.org/doc/13272},
volume = {31},
year = {1981},
}

TY - JOUR
AU - Dalík, Josef
TI - Characterizations of certain classes of posets having Gs-lattices of a relatively small size
JO - Czechoslovak Mathematical Journal
PY - 1981
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 31
IS - 3
SP - 433
EP - 450
LA - eng
KW - principal initial segments; gs-lattice; complete lattice of generating systems; complemented lattice; ordinally indecomposable poset; ascending chain condition; sigma-dense completions; completions of posets
UR - http://eudml.org/doc/13272
ER -

References

top
  1. P. Crawley, R. P. Dilworth, Algebraic theory of lattices, Prentice-Hall, New Jersey, 1973. (1973) Zbl0494.06001
  2. N. Funayama, 10.2748/tmj/1178245008, Tohoku Math. Journal 8, N1 (1956), 54-62. (1956) Zbl0072.02102MR0080075DOI10.2748/tmj/1178245008
  3. D. Scott, R. Solovay, Boolean-valued models of set theory, Proc. of Symp. in Pure Math. 13, II, AMS, Providence R.I., 1971. (1971) 
  4. A. Tarski, Ordinal algebras, North-Holland Amsterdam, 1956. (1956) Zbl0072.00201MR0082935
  5. J. Dalík, An embedding problem and its application in linguistics, Arch. Math. (Brno) 3, XIV (1978), 123-138. (1978) Zbl0398.68029MR0521193
  6. J. Dalík, Lattices of generating systems, Arch. Math. (Brno) 3, ХVI (1980), 137-152. (1980) Zbl0455.06001MR0594459
  7. J. Schmidt, Kennzeichnung der Dedekind-MacNeilleschen Hülle einer geordneten Menge, Archiv der Math. (Basel), 1960. (1960) Zbl0073.03801

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.